# SDR RAIA980906

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7007700301
- Condition: Failed
- Location: Nose
- Part time: 4,677 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7502 - STL - WEATHER RADAR CYCLES ON AND OFF IN FLIGHT.  MAINTENANCE REPLACED WEATHER RADAR RECEIVER/TRANSMITTER.  (M)
